# SDR REXA2015040100371

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 18,368 hours, 11,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING FWD EMERGENCY LIGHT WAS OUT.   R & R BOTH RT OVERWING EMERGENCY EXIT EXTERIOR LIGHT ASSEMBLIES IAW THE AMM 35-51-15.  OS CHECKED GOOD.
